# SDR CA080801007

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 478 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Worn
- Location: Magneto
- Part time: 487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RECEIVED FOR 500 HOUR INSP BEFORE DISASSEMBLY THE ROTOR BEARING END PLAY WAS MEASURED AT 0.003 INCH. THE ALLOWABLE END PLAY IS 0.0005 TO 0.0015 INCH. WHEN DISASSEMBLED THE COIL WAS FOUND TO BE SLIGHTLY LOOSE IN THE MAG HOUSING. THE BEARINGS WERE RESHIMMED AND INSPECTED, THE COIL CLAMPS WERE REPLACED AND THE COIL WAS NO LONGER LOOSE IN THE HOUSING. THE REST OF THE 500 HOUR INSP WAS CARRIED OUT AND THE MAG WAS RETURNED TO SERVICE.
